University of Cincinnati Lindner College of Business

Back to Search Results

An extensive-form based poof of the existence of sequential equilibrium

Author(s): Iryna Topolyan, Subir Chakrabarti

Status: Published
Year: 2016
Publication Name: Economic Theory Bulletin
Volume: 4, Issue: 2, Page Number(s): 355-365


Abstract

We argue that an approach that relies solely on the sequential structure of a game would be useful, and provide an alternative proof of the existence of sequential equilibrium. Keywords Sequential equilibrium Perfect Bayesian equilibrium Sequential games Imperfect information Backward induction Information sets Consistent assessment Beliefs


Read

Journal's Website

Google Scholar Link